# SDR CALA2017111003986

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757324
- Aircraft serial: 32589
- Aircraft time: 52,202 hours, 15,057 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Seat 34f
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

READING LIGHT AT SEAT 34F WOULD NOT TURN OFF. STARTED TO SMOKE. TURNED UTILITY BUSS OFF.  LIGHT STOPPED SMOKING.  REPLACED THE SEAT 34F READING LIGHT ASSY AND TURN ON THE LIGHT FOR AN HOUR . OPS CHECKED OK IAW MM 33-23-00.
